# SDR SCNA20201116239

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB, STA 986.5 TO 986.5+6, RBL 33 TO RBL 44, WL 208 MULTIPLE AREA'S.  AFT CABIN FLOOR SHEAR WEB BS 986.5-986.5+6 RBL 33-44 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM NO ALLOWABLE LIMITS.  REMOVED AND REPLACED SHEAR WEB, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING NR 147A5700 REV.
